# SDR DALA1118239878

- Difficulty date: March 11, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N787NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48149
- Aircraft time: 67,736 hours, 61,525 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E & E COMPARTMENT STA 200 LEFT LONG 24 LONGERON CRACKED.  REMOVED DAMAGED LONGERON AND SPLICE.  HFEC INSP AREA WITH NO INDICATIONS NOTED IAW NDT SPM06-10-01.  INSTALLED NEW LONGERON AND SPLICE P/N S2777922-3 AND 7637813-3. IAW SRM 51-10-4, 51-30-2 AND 51-30-5. P245.  REQUIRED INSP.  COMPLETED PEMCO Q910.
